# SDR SIMA20251112006

- Difficulty date: November 12, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-23-005-0001 CORROSION ON RH AFT SEAT TRACK BETWEEN FR 81-FR 84, Y= +10.748. (MAJOR REPAIR)) (LEVEL 2 CORROSION). CUT AND REMOVED THE DAMAGED SEGMENT ON AFT RH SEAT TRACK BETWEEN FR 81 AND FR 85 IAW EMB 175 SRM 53-00-10 REPAIR 01 AND ETN-EJ-53-010. FABRICATED, LOCATED, AND DRILLED SEAT TRACK SPLICE FOR AFT R/H SEAT TRACK P/N: EAMSFAB PE11056-F3C. PER EMB-175 SRM 53-00-10/REPAIR01 AND ETN-EJ-53-010. FABRICATED, LOCATED, AND DRILLED 4EA REPAIR DOUBLERS FOR SEAT TRACK SPLICE. P/N:7475T761 .080" PER EMB-175 SRM 53-00-10/REPAIR01 AND ETN-EJ-53-010. RESTORED FINISH TO RH SEAT TRACK SPLICE AND REPAIR PARTS PER EMB-175 SRM 51-23-04, 51-23-05, 51-23-06, ETN-EJ-51-015 AND ETN-EJ-51-025.  INSTALLED SEAT TRACK SPLICE AND DOUBLERS FOR AFT RH SEAT TRACK IAW E-175 SRM 53-00-10 REPAIR 01 AND ETN-EJ-53-010. RESTORED FINISH TO RH SEAT TRACK PER EMB-175 SRM 51-23-05, 51-23-06, ETN-EJ- -51-015 AND ETN-EJ-51-025. REPAIRED RH AFT SEAT TRACK BEWTEEN FR 81-FR 84, Y= +10.748 IAW E-175 SRM 53-00-10 REPAIR 01 AND ETN-EJ-53-010. LEVEL 2 CORROSION
